Dominique Bakry
Dominique Bakry
Mathématiques, Université P. Sabatier
Verified email at math.univ-toulouse.fr
Title
Cited by
Cited by
Year
Diffusions hypercontractives
D Bakry, M Émery
Seminaire de probabilités XIX 1983/84, 177-206, 1985
15481985
Analysis and geometry of Markov diffusion operators
D Bakry, I Gentil, M Ledoux
Springer Science & Business Media, 2013
9132013
L'hypercontractivité et son utilisation en théorie des semigroupes
D Bakry
Lectures on probability theory, 1-114, 1994
6001994
Sur les inégalités de Sobolev logarithmiques
C Ané, S Blachère, D Chafaï, P Fougères, I Gentil, F Malrieu, C Roberto, ...
Société mathématique de France, 2000
5342000
Lévy–Gromov’s isoperimetric inequality for an infinite dimensional diffusion generator
D Bakry, M Ledoux
Inventiones mathematicae 123 (2), 259-281, 1996
2711996
Sobolev inequalities in disguise
D Bakry, T Coulhon, M Ledoux, L Saloff-Coste
Indiana University Mathematics Journal, 1033-1074, 1995
2611995
Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré
D Bakry, P Cattiaux, A Guillin
Journal of Functional Analysis 254 (3), 727-759, 2008
2292008
Hypercontractivité de semi-groupes de diffusion
D Bakry, M Émery
Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique …, 1984
2231984
A simple proof of the Poincaré inequality for a large class of probability measures
D Bakry, F Barthe, P Cattiaux, A Guillin
Electronic Communications in Probability 13, 60-66, 2008
1892008
Étude des transformations de Riesz dans les variétés riemanniennes à courbure de Ricci minorée
D Bakry
Séminaire de probabilités XXI, 137-172, 1987
1881987
On Sobolev and logarithmic Sobolev inequalities for Markov semigroups
D Bakry
New trends in stochastic analysis (Charingworth, 1994), 43-75, 1997
1751997
A logarithmic Sobolev form of the Li-Yau parabolic inequality
D Bakry, M Ledoux
Revista Matemática Iberoamericana 22 (2), 683-702, 2006
1422006
Some new results on eigenvectors via dimension, diameter, and Ricci curvature
D Bakry, Z Qian
Advances in Mathematics 155 (1), 98-153, 2000
1352000
Functional inequalities for Markov semigroups
D Bakry
Probability measures on groups, 91-147, 2004
1232004
Transformations de Riesz pour les semi-groupes symetriques Seconde patrie: Etude sous la condition Γ2≧0
D Bakry
Séminaire de Probabilités XIX 1983/84, 145-174, 1985
1161985
Sobolev inequalities and Myers’s diameter theorem for an abstract Markov generator
D Bakry, M Ledoux
Duke Mathematical Journal 85 (1), 253-270, 1996
1051996
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
992008
Volume comparison theorems without Jacobi fields
D Bakry, Z Qian
Conference on Potential Theory, p. 115-122, 2005
802005
Harnack inequalities on a manifold with positive or negative Ricci curvature
D Bakry, ZM Qian
Revista Matem 谩 tica Iberoamericana 15 (1), 143-179, 1999
801999
Un critère de non-explosion pour certaines diffusions sur une variété riemannienne complète
D Bakry
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 303 (1), 23-26, 1986
711986
The system can't perform the operation now. Try again later.
Articles 1–20